RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 81, Issue 6  


Optimal Reconstruction of the Solution of the Wave Equation from Inaccurate Initial Data
N. D. Vysk, K. Yu. Osipenko
803
On the Hamiltonian of a Class of Quantum Stochastic Processes
R. Quezada Batalla, O. González-Gaxiola
816
On the Brauer Group of a Two-Dimensional Local Field
M. A. Dubovitskaya
838
Reducibility of Monadic Equivalence Relations
V. G. Kanovei, V. A. Lyubetskii, M. Reeken
842
Inverse Spectral Problem for Integro-Differential Operators
Yu. V. Kuryshova
855
Positive Solutions of Quasilinear Elliptic Inequalities on Noncompact Riemannian Manifolds
A. G. Losev, Yu. S. Fedorenko
867
On a Problem in Probability Theory
V. P. Maslov, V. E. Nazaikinskii
879
Bessel Sequences as Projections of Orthogonal Systems
S. Ya. Novikov
893
Integration in Variational Inequalities on Spatial Grids
Yu. V. Pokornyi, I. Yu. Pokornaya, V. L. Pryadiev, N. N. Ryabtseva
904
On the Zudilin–Rivoal Theorem
V. N. Sorokin
912
On the Construction and Some Properties of Self-Similar Functions in the Spaces $L_p[0,1]$
I. A. Sheipak
924
Random $A$-Permutations: Convergence to a Poisson Process
A. L. Yakymiv
939

Brief Communications
The Spectral Function for Some Products of Self-Adjoint Operators
M. S. Denisov
948
On Chebyshev Polynomials on Arcs of a Circle
S. V. Tyshkevich
952
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019